# SDR 2007UALA03251

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Ge CFM56*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB TE CAVITY 2ND BALANCE BAY OB INBD SIDEWALL HAS GROOVE WORN 3-5" AFT OF REAR SPAR.  MAJOR REPAIR ACCOMPLISHED: FILLED GOUGE SMOOTH AND INSTALLED DOUBLER REPAIR.
